Open Access
Translator Disclaimer
March, 1980 Optimality of Some Weighing and $2^n$ Fractional Factorial Designs
Ching-Shui Cheng
Ann. Statist. 8(2): 436-446 (March, 1980). DOI: 10.1214/aos/1176344963

Abstract

Some asymmetrical weighing and $2^n$ fractional factorial designs are proved to be optimal over all possible designs with respect to a very general class of criteria. This strengthens and unifies many previously published results in this area. An easy method to prove E-optimality is also presented.

Citation

Download Citation

Ching-Shui Cheng. "Optimality of Some Weighing and $2^n$ Fractional Factorial Designs." Ann. Statist. 8 (2) 436 - 446, March, 1980. https://doi.org/10.1214/aos/1176344963

Information

Published: March, 1980
First available in Project Euclid: 12 April 2007

zbMATH: 0425.62055
MathSciNet: MR560739
Digital Object Identifier: 10.1214/aos/1176344963

Subjects:
Primary: 62K05
Secondary: 62K15

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.8 • No. 2 • March, 1980
Back to Top